American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Anthony D. Blaom. Lie algebroids and Cartan's method of equivalence. Trans. Amer. Math. Soc. 364 (2012) 3071-3135.
Abstract, references, and article information   
View Article: PDF

[2] Andrei Moroianu and Uwe Semmelmann. Infinitesimal Einstein deformations of nearly Kähler metrics. Trans. Amer. Math. Soc. 363 (2011) 3057-3069. MR 2775798.
Abstract, references, and article information   
View Article: PDF

[3] G. Bande and D. Kotschick. Moser stability for locally conformally symplectic structures. Proc. Amer. Math. Soc. 137 (2009) 2419-2424. MR 2495277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Anthony D. Blaom. Geometric structures as deformed infinitesimal symmetries. Trans. Amer. Math. Soc. 358 (2006) 3651-3671. MR 2218993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hiroyasu Izeki. Convex-cocompactness of Kleinian groups and conformally flat manifolds with positive scalar curvature. Proc. Amer. Math. Soc. 130 (2002) 3731-3740. MR 1920055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hiroyasu Izeki. Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures. Conform. Geom. Dyn. 4 (2000) 108-119. MR 1799652.
Abstract, references, and article information   
View Article: PDF

[7] Zhiqin Lu. A note on the analytic families of compact submanifolds of complex manifolds. Proc. Amer. Math. Soc. 128 (2000) 767-774. MR 1625769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven Hurder. Deformation rigidity for subgroups of $SL\left( {n,{\mathbf{Z}}} \right)$ acting on the $n$-torus. Bull. Amer. Math. Soc. 23 (1990) 107-113. MR 1027900.
Abstract, references, and article information   
View Article: PDF

[9] Tatsuo Suwa. A factorization theorem for unfoldings of analytic functions . Proc. Amer. Math. Soc. 104 (1988) 131-134. MR 958056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hubert Goldschmidt. Duality theorems in deformation theory . Trans. Amer. Math. Soc. 292 (1985) 1-49. MR 805952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul R. Dippolito. Universal bundles for deformations of asymmetric structures . Trans. Amer. Math. Soc. 271 (1982) 101-115. MR 648080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia